Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 741920, 14 pages
http://dx.doi.org/10.1155/2009/741920
Research Article

Products of Composition and Differentiation Operators from Spaces to Bloch-Type Spaces

Department of Mathematics and Physics, Hunan Institute of Engineering, Xiangtan 411104, China

Received 25 March 2009; Accepted 16 April 2009

Academic Editor: Stevo Stevic

Copyright © 2009 Weifeng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. L. Shields and D. L. Williams, “Bonded projections, duality, and multipliers in spaces of analytic functions,” Transactions of the American Mathematical Society, vol. 162, pp. 287–302, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Fu and X. Zhu, “Weighted composition operators on some weighted spaces in the unit ball,” Abstract and Applied Analysis, vol. 2008, Article ID 605807, 8 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Hu and S. Wang, “Composition operators on Bloch-type spaces,” Proceedings of the Royal Society of Edinburgh A, vol. 135, no. 6, pp. 1229–1239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Stević, “Norm of weighted composition operators from Bloch space to Hμ on the unit ball,” Ars Combinatoria, vol. 88, pp. 125–127, 2008. View at Google Scholar · View at MathSciNet
  5. S. Stević, “On a new operator from H to the Bloch-type space on the unit ball,” Utilitas Mathematica, vol. 77, pp. 257–263, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Wulan and J. Zhou, “𝒬K type spaces of analytic functions,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 73–84, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Zhao, “On a general family of function spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica Dissertationes, no. 105, pp. 1–56, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Kotilainen, “On composition operators in 𝒬K type spaces,” Journal of Function Spaces and Applications, vol. 5, no. 2, pp. 103–122, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. C. Cowen and B. D. MacCluer, Composition Operators on Spaces of Analytic Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 1995. View at Zentralblatt MATH · View at MathSciNet
  10. S. Stević, “Weighted composition operators from weighted Bergman spaces to weighted-type spaces on the unit ball,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 499–504, 2009. View at Google Scholar
  11. R. A. Hibschweiler and N. Portnoy, “Composition followed by differentiation between Bergman and Hardy spaces,” The Rocky Mountain Journal of Mathematics, vol. 35, no. 3, pp. 843–855, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Ohno, “Products of composition and differentiation between Hardy spaces,” Bulletin of the Australian Mathematical Society, vol. 73, no. 2, pp. 235–243, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “Products of composition and differentiation operators on the weighted Bergman space,” to appear in Bulletin of the Belgian Mathematical Society—Simon Stevin.
  14. S. Li and S. Stević, “Composition followed by differentiation between Bloch type spaces,” Journal of Computational Analysis and Applications, vol. 9, no. 2, pp. 195–205, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Li and S. Stević, “Composition followed by differentiation between H and α-Bloch spaces,” Houston Journal of Mathematics, vol. 35, no. 1, pp. 327–340, 2009. View at Google Scholar
  16. S. Li and S. Stević, “Composition followed by differentiation from mixed-norm spaces to α-Bloch spaces,” Sbornik Mathematics, vol. 199, no. 12, pp. 1847–1857, 2008. View at Google Scholar
  17. S. Stević, “Norm and essential norm of composition followed by differentiation from α-Bloch spaces to Hμ,” Applied Mathematics and Computation, vol. 207, no. 1, pp. 225–229, 2009. View at Publisher · View at Google Scholar
  18. S. Stević, “Generalized composition operators between mixed-norm and some weighted spaces,” Numerical Functional Analysis and Optimization, vol. 29, no. 7-8, pp. 959–978, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Stević, “Weighted differentiation composition operators from mixed-norm spaces to weighted-type spaces,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 222–233, 2009. View at Publisher · View at Google Scholar
  20. X. Zhu, “Generalized weighted composition operators from Bloch type spaces to weighted Bergman spaces,” Indian Journal of Mathematics, vol. 49, no. 2, pp. 139–150, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Zhu, “Products of differentiation, composition and multiplication from Bergman type spaces to Bers type spaces,” Integral Transforms and Special Functions, vol. 18, no. 3, pp. 223–231, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Li and S. Stević, “Generalized composition operators on Zygmund spaces and Bloch type spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1282–1295, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Li and S. Stević, “Products of composition and integral type operators from H to the Bloch space,” Complex Variables and Elliptic Equations, vol. 53, no. 5, pp. 463–474, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Li and S. Stević, “Products of Volterra type operator and composition operator from H and Bloch spaces to Zygmund spaces,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 40–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Li and S. Stević, “Products of integral-type operators and composition operators between Bloch-type spaces,” Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 596–610, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Stević, “Generalized composition operators from logarithmic Bloch spaces to mixed-norm spaces,” Utilitas Mathematica, vol. 77, pp. 167–172, 2008. View at Google Scholar · View at MathSciNet
  27. S. Stević, “On a new integral-type operator from the weighted Bergman space to the Bloch-type space on the unit ball,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 154263, 14 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Stević, “On a new operator from the logarithmic Bloch space to the Bloch-type space on the unit ball,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 313–320, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  29. S. Stević, “On a new integral-type operator from the Bloch space to Bloch-type spaces on the unit ball,” Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 426–434, 2009. View at Publisher · View at Google Scholar
  30. S. Stević, “On an integral operator between Bloch-type spaces on the unit ball,” Bulletin des Sciences Mathématiques. In press. View at Publisher · View at Google Scholar
  31. S. Stević, “Composition operators between H and a-Bloch spaces on the polydisc,” Zeitschrift für Analysis und ihre Anwendungen, vol. 25, no. 4, pp. 457–466, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. K. Madigan and A. Matheson, “Compact composition operators on the Bloch space,” Transactions of the American Mathematical Society, vol. 347, no. 7, pp. 2679–2687, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. K. H. Zhu, “Bloch type spaces of analytic functions,” The Rocky Mountain Journal of Mathematics, vol. 23, no. 3, pp. 1143–1177, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet